Qi Guo
Results

Journal Article
An hp Adaptive Uniaxial Perfectly Matched Layer Method for Helmholtz Scattering Problems
Communications in Computational Physics, Vol. 5 (2009), Iss. 2-4 : pp. 546–564

Journal Article
Theorems of Helly's Type for Partially-Closed Half-Spaces
Communications in Mathematical Research , Vol. 34 (2018), Iss. 2 : pp. 117–124

Journal Article
Measures of Asymmetry Dual to Mean Minkowski Measures of Asymmetry for Convex Bodies
Communications in Mathematical Research , Vol. 32 (2016), Iss. 3 : pp. 207–216

Journal Article
On Properties of p-Critical Points of Convex Bodies
Communications in Mathematical Research , Vol. 31 (2015), Iss. 2 : pp. 161–170

Journal Article
On the Asymmetry for Convex Domains of Constant Width
Communications in Mathematical Research , Vol. 26 (2010), Iss. 2 : pp. 176–182

Journal Article
The h-p Version of the Continuous Petrov-Galerkin Method for Nonlinear Volterra Functional Integro-Differential Equations with Vanishing Delays
International Journal of Numerical Analysis and Modeling, Vol. 15 (2018), Iss. 1-2 : pp. 26–47